| Model Number |
M00568211 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Note: this report pertains to the second of three endovive standard peg kit push used during the same procedure.It was reported to boston scientific corporation that an endovive standard peg kit push method was used during an esophagogastroduodenoscopy procedure performed on (b)(6) 2023.It was reported that when attempting to push the peg tube over the wire, it kept getting stuck where the introducer meets the peg tube.After multiple attempts to remove the peg tube which was stuck on the wire.The wire became unraveled and stretched.The device was removed from the patient.A second peg kit push method was opened however the same thing happened.The physician then used an endovive standard pull kit to complete the procedure.After the procedure, a third endovive standard peg push tube with the same lot was opened and the same thing occurred with the ones used previously.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6 (device codes): imdrf device code a1409 captures the reportable event of peg tube obstructed.